Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 280, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 19, 2016, 2:55 PM CDT for Lincoln County, Kansas. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2016, 2:55 PM CDT (19:55 UTC)
- Expired
- Aug 19, 2016, 3:41 PM CDT
- In force
- 46 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, KS
The radar
The Grand Island radar (KUEX), 140 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 3:27 PM CDT | TSTM WND GST 50 | 2 S Lincoln, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 1:55 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 454 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 1730 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
543
WUUS53 KICT 191955
SVRICT
KSC105-192100-
/O.NEW.KICT.SV.W.0280.160819T1955Z-160819T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
255 PM CDT FRI AUG 19 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN CENTRAL KANSAS...
* UNTIL 400 PM CDT
* AT 254 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SYLVAN
GROVE... OR 11 MILES WEST OF LINCOLN...MOVING NORTHEAST AT 25 MPH.
ANOTHER STRONG TO SEVERE THUNDERSTORM WAS APPROACHING FROM
NORTHEAST RUSSELL COUNTY.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...SYLVAN GROVE...BARNARD...
ASH GROVE AND WILSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3922 9793 3906 9793 3887 9844 3887 9849
3922 9849
TIME...MOT...LOC 1954Z 225DEG 21KT 3902 9837
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSER3 follow-up statements
637
WWUS53 KICT 192006
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
306 PM CDT FRI AUG 19 2016
KSC105-192100-
/O.CON.KICT.SV.W.0280.000000T0000Z-160819T2100Z/
LINCOLN KS-
306 PM CDT FRI AUG 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR LINCOLN COUNTY...
AT 306 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SYLVAN
GROVE... OR 9 MILES WEST OF LINCOLN...MOVING NORTHEAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...SYLVAN GROVE...BARNARD...ASH GROVE AND WILSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3922 9793 3906 9793 3887 9844 3887 9849
3922 9849
TIME...MOT...LOC 2006Z 219DEG 21KT 3908 9832
HAIL...1.25IN
WIND...70MPH
$$
KLEINSASSER126
WWUS53 KICT 192033
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
333 PM CDT FRI AUG 19 2016
KSC105-192100-
/O.CON.KICT.SV.W.0280.000000T0000Z-160819T2100Z/
LINCOLN KS-
333 PM CDT FRI AUG 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL LINCOLN COUNTY...
AT 333 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WILSON TO NEAR LINCOLN...MOVING EAST TO
NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...SYLVAN GROVE...BARNARD AND WILSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3922 9793 3906 9793 3887 9844 3887 9849
3899 9849 3922 9811
TIME...MOT...LOC 2033Z 250DEG 26KT 3888 9844 3904 9809
HAIL...0.88IN
WIND...60MPH
$$
KLEINSASSER483
WWUS53 KICT 192041
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
341 PM CDT FRI AUG 19 2016
KSC105-192051-
/O.CAN.KICT.SV.W.0280.000000T0000Z-160819T2100Z/
LINCOLN KS-
341 PM CDT FRI AUG 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL KANSAS.
LAT...LON 3922 9793 3906 9793 3887 9844 3887 9849
3899 9849 3922 9811
TIME...MOT...LOC 2038Z 225DEG 21KT 3890 9841 3906 9806
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 12:43 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 19, 12:43 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1243 PM CDT FRI AUG 19 2016 .SYNOPSIS... Issued at 304 AM CDT Fri Aug 19 2016 Broad longwave troughing was observed across the northern Plains as cutoff energy near the Hudson Bay has draped a trailing cold front from the Great Lakes Region down into the central and high Plains. Embedded within the longwave troughing, shortwave energy was evident on water vapor imagery digging southward across the Northern Rockies. Convection across much of Nebraska this morning has weakened dramatically; however, a strong cold pool has resulted in a southwest to northeast oriented undular bore propagating southward across Nebraska and into northern Kansas this morning. As this undular bore continues to run into 850mb moisture transport across northwestern Kansas, ongoing convection has begun to deepen. && .UPDATE... Issued at 1233 PM CDT Fri Aug 19 2016 Updated to mainly delay the higher storm chances until just after 00z for areas southeast of the KS Turnpike. Cold front has pushed southeast faster than what we were thinking yesterday and looks to be aided by outflow from morning convection over nw KS. Cold front currently extends from near KCNK-KRSL-KDDC. Storms should develop in the next couple of hours along the front over central KS with a couple storms already developing just behind the front. Even with the faster movement, it still doesn't look like areas southeast of the KS Turnpike will be affected until after 00z, so tweaked pops accordingly. && .SHORT TERM...(Today through Sunday night) Issued at 304 AM CDT Fri Aug 19 2016 The main forecast concern is the arrival of a strong cold front later this afternoon/evening which will be the primary focus for strong to severe thunderstorms later today. Saturday and Sunday as high pressure drops down from the Northern Rockies, a dry and cooler post frontal airmass will take over. There are some discrepancies amongst the models on the arrival of the cold front and the resulting deep convection expected to develop later this afternoon/evening, with the high-res models being a bit more aggressive and developing convection earlier across central and south central Kansas compared the synoptic scale models. To complicate the matter, an undular bore has continued to surge southward into northern Kansas and may provide an additional source of lift. Current thinking is that convective initiation will begin during the early to mid afternoon hours across central Kansas as convergence increases along the cold front, and any lingering boundaries, as shortwave energy begins to dig south across central Kansas. With increasing low-level moisture ahead of the frontal boundary and steep mid-level lapse rates, forecast soundings suggest fat CAPE profiles with around 2000-2500 J/kg of instability will develop this afternoon. Effective bulk shear will begin to increase to around 30-35 knots with decent directional shear later this afternoon/evening. Therefore, cannot rule out a brief window of opportunity for large hail and damaging winds across central Kansas, especially if any discrete rotating updrafts can develop and persist. As convergence along the frontal boundary and large scale ascent increases, expect storms to grow upscale into a linear complex as they move east-southeast throughout the evening and overnight hours across south central and southeast Kansas, with damaging winds being the primary threat. By the mid morning hours on Saturday the cold front will push out of southeast Kansas as a dry, cooler post frontal airmass moves into the region. Saturday looks to be the coolest day of the weekend with high temperatures in the 70s, which is about 10-15 degrees below normal for this time of year. By Sunday as southerly flow returns to the region, along with warming 850mb temperatures, temperatures should warm up into the 80s. .LONG TERM...(Monday through Thursday) Issued at 304 AM CDT Fri Aug 19 2016 With high pressure anchored over the eastern CONUS, southerly flow at the low-levels will allow for moisture to advect back northward ahead of upper-level troughing lifting out of the Southern Rockies by Tuesday/Wednesday. At the same time, a deep upper-level low will traverse the Northern Plains dropping another cold front across the region. There is some disagreement amongst the models in regards to the timing of this frontal passage; therefore, confidence is not high in the timing of showers and thunderstorms next week. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1233 PM CDT Fri Aug 19 2016 Main aviation concern will be storms late this afternoon and overnight as a strong cold front sweeps through. Cold front currently stretches from generally KCNK-KRSL-KDDC and is continuing to push southeast. Storms are expected to develop along this front in a couple hours first over central KS and eventually over south central and se KS. Storms look to affect KHUT around 23z, KICT around 00z and KCNU around 03z. Main threats with storms will be microburst straight-line winds along with very high rainfall rates. Hail will be possible but should remain at or below quarter size. Could see some MVFR cigs behind the front as cooler air spills south. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 92 65 77 57 / 30 80 10 10 Hutchinson 91 63 76 55 / 50 80 10 10 Newton 91 63 76 56 / 40 80 10 10 ElDorado 91 65 77 56 / 30 80 10 10 Winfield-KWLD 91 67 78 57 / 20 80 10 10 Russell 87 58 77 54 / 70 80 10 0 Great Bend 89 60 76 54 / 70 80 10 0 Salina 90 62 78 55 / 60 80 10 10 McPherson 91 62 76 55 / 50 80 10 10 Coffeyville 87 69 80 57 / 20 70 20 10 Chanute 88 68 78 56 / 20 80 20 10 Iola 88 68 78 56 / 20 80 20 10 Parsons-KPPF 87 69 79 56 / 20 80 20 10 && .ICT Watches/Warnings/Advisories... None. && UPDATE...RBL SYNOPSIS...JMR SHORT TERM...JMR LONG TERM...JMR AVIATION...RBL
Hazardous weather outlook, Aug 19, 3:45 AM CDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 345 AM CDT FRI AUG 19 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-200845- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 345 AM CDT FRI AUG 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED TODAY BEGINNING ACROSS CENTRAL KANSAS DURING THE MID TO LATE AFTERNOON HOURS AND TRANSITION TO SOUTH CENTRAL KANSAS BY THE LATE AFTERNOON AND EVENING HOURS. HAIL UP TO THE SIZE OF QUARTERS, DAMAGING WINDS, AND LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THUNDERSTORM ACTIVITY. FLOODING WILL ALSO BE POSSIBLE, ESPECIALLY IN FLOOD PRONE AREAS AND LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL LINGER INTO SATURDAY MORNING ACROSS SOUTHEAST KANSAS...HOWEVER STRONG TO SEVERE WEATHER IS NOT EXPECTED ON SATURDAY. THUNDERSTORMS WILL RETURN TO THE REGION FOR LATE MONDAY NIGHT THROUGH THURSDAY. SOME OF THESE STORMS MAY BE STRONG WITH LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Aug 19, 2:04 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 204 PM CDT FRI AUG 19 2016 KSZ033-191930- LINCOLN KS- 204 PM CDT FRI AUG 19 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN LINCOLN COUNTY IN CENTRAL KANSAS... * UNTIL 230 PM CDT * AT 202 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF SYLVAN GROVE...OR 12 MILES NORTHWEST OF LINCOLN...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ASH GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL KANSAS. LAT...LON 3922 9814 3901 9828 3909 9848 3922 9845 TIME...MOT...LOC 1903Z 197DEG 19KT 3912 9837 LAWSON
Special weather statement, Aug 19, 2:20 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
220 PM CDT FRI AUG 19 2016
KSZ032-191945-
RUSSELL KS-
220 PM CDT FRI AUG 19 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 245 PM CDT
* AT 219 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF LURAY...OR 11 MILES
NORTHEAST OF RUSSELL...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LUCAS AND LURAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL KANSAS.
LAT...LON 3913 9849 3901 9849 3894 9877 3900 9896
3913 9875
TIME...MOT...LOC 1920Z 236DEG 33KT 3903 9873
KLEINSASSERSpecial weather statement, Aug 19, 2:32 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 232 PM CDT FRI AUG 19 2016 KSZ083-092-192000- SEDGWICK KS-SUMNER KS- 232 PM CDT FRI AUG 19 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 300 PM CDT * AT 229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CONWAY SPRINGS TO 9 MILES EAST OF ARGONIA...AND MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... CLEARWATER...CONWAY SPRINGS...VIOLA...MAYFIELD... MILAN AND WELLINGTON AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3757 9755 3731 9738 3720 9766 3742 9772 TIME...MOT...LOC 1932Z 225DEG 16KT 3743 9764 3725 9759 KLEINSASSER
Special weather statement, Aug 19, 2:36 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
236 PM CDT FRI AUG 19 2016
KSZ032-192000-
RUSSELL KS-
236 PM CDT FRI AUG 19 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 300 PM CDT
* AT 234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS OVER THE NORTHEAST QUARTER OF
RUSSELL COUNTY...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
LUCAS...LURAY...BUNKER HILL...WALDO...WILSON LAKE AND WILSON STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING...AND MAY LEAD TO LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL KANSAS.
LAT...LON 3913 9848 3894 9848 3885 9865 3894 9889
3912 9887 3913 9883
TIME...MOT...LOC 1935Z 225DEG 22KT 3897 9867
KLEINSASSERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 2:04 PM CDT | Special Weather Statement | ICT | Lincoln | 26 min |
| Aug 19, 2:20 PM CDT | Special Weather Statement | ICT | Russell | 25 min |
| Aug 19, 2:32 PM CDT | Special Weather Statement | ICT | Sumner | 28 min |
| Aug 19, 2:36 PM CDT | Special Weather Statement | ICT | Russell | 24 min |
| Aug 19, 2:39 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 41 min |
| Aug 19, 3:14 PM CDT | Special Weather Statement | ICT | Sumner | 31 min |
| Aug 19, 3:17 PM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| Aug 19, 3:25 PM CDT | Special Weather Statement | ICT | Barton | 35 min |
| Aug 19, 3:46 PM CDT | Special Weather Statement | ICT | Barton, Lincoln | 29 min |
| Aug 19, 3:51 PM CDT | Special Weather Statement | ICT | Sumner | 24 min |
| Aug 19, 4:12 PM CDT | Special Weather Statement | ICT | Ellsworth, Saline | 33 min |
| Aug 19, 4:21 PM CDT | Special Weather Statement | ICT | Sedgwick, Sumner | 24 min |
| Aug 19, 4:34 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 41 min |
| Aug 19, 4:47 PM CDT | Special Weather Statement | ICT | McPherson, Rice, Saline | 28 min |
| Aug 19, 5:05 PM CDT | Special Weather Statement | ICT | Butler, Cowley, Harvey, Sedgwick, Sumner | 25 min |
| Aug 19, 5:14 PM CDT | Special Weather Statement | ICT | McPherson, Marion, Rice | 31 min |
| Aug 19, 5:21 PM CDT | Special Weather Statement | ICT | Chase | 24 min |
| Aug 19, 5:30 PM CDT | Areal Flood Warning | ICT | McPherson, Marion, Rice | 4 hr |
| Aug 19, 5:39 PM CDT | Special Weather Statement | ICT | Sumner | 36 min |
| Aug 19, 6:22 PM CDT | Special Weather Statement | ICT | Greenwood | 23 min |
| Aug 19, 6:56 PM CDT | Special Weather Statement | ICT | Kingman | 34 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.